# SDR CALA2015040200238

- Difficulty date: April 2, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 23,185 hours, 7,903 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Support
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT AT FL 230, WE HAD RT PACK FAIL, COULD NOT RESET IAW QRH.  UNABLE TO COOL AFT CABIN. DUCT PRESS SPLIT WAS 45 L, 25R PSI.  RT RAM INLET DEFLECTOR DOOR NOT CLOSING PROPERLY.  R & R BEARING SUPPORT ASSEMBLIES FOR DEFLECTOR DOOR SHAFT IAW AMM 21-51-22. OPERATIONS CHECKED GOOD.  DUCT PRESS NOW NORMAL.
